Fault-tolerant ring embedding in a honeycomb torus with node failures

Megson, Graham M., Liu, Xiaoping and Yang, Xiaofan (1999) Fault-tolerant ring embedding in a honeycomb torus with node failures. Parallel Processing Letters, 9 (4). pp. 551-561. ISSN 0129-6264

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1142/S0129626499000517


Honeycomb torus networks have been recognised as an attractive alternative to existing torus interconnection networks in parallel and distributed applications. In this paper we establish that there exists a hamiltonian cycle in a honeycomb torus with two adjacent faulty nodes and that with a single fault a ring embedding with one less node than the fault free torus can be found.

Item Type: Article
Subjects: University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 03 Feb 2009 16:18
Last Modified: 20 Oct 2009 13:51
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/5820

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)